Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

162 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Vibrator for reducing weight

Can I use vibrator for reducing weight ?
Mon, 24 Sep 2012
Report Abuse
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hello,its totally useless dont use it...if you want to reduce weight just go for a brisk walking in early morning in empty stomach for atleast 30 mins. keep following....
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
hi,thanks for query,the simple answer is NO.Vibrators can not lead to any kind of weight loss.Leave aside the other effects if you want to reduce your weight you can not just seat with vibrator and let vibrator do exercise for you,you and you only has to do active exercise to reduce weight.
wishing you good health.
I find this answer helpful
  Anonymous's Response
Anonymous's  Response

No it is not helpful. Exercise and diet are the only 2 methods. Otherwise it is surgery.

  User's Response
Santa Maharaj's  Response
Patient's Perspective to this question:

I bought myself a vibrator plate to stand and get exercise as I have been deconditioned following my spinal injuries. This would give me the exercise of muscles to tone them and help take away muscle wasting.

My wife has used this religously as I told her it will slim her down but not drop her weight. Sure enough, she is firmer and slimmer after using it for 2 months. Her belly has gone in by 50% so far.

It appears that the loose muscles vibrate out air and tightening of muscles coming together for those who do not do active exercise. This vibrator works on entire body as it shakes you everywhere.

Do not overuse it if you want to try. Use only gradually on speed and stand in the centre mostly as slow speed can give too much vibration to the spinal disc so what you cannot feel anything may cause other issues to do with disc degeneration. So use this to tone your muscles than trying an over night quick fix, but definately it will help make you slimmer everywhere.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi I have the mirena coil fitted about three years now due to having endometriosis I also take the cerazette pill because I was still bleeding heavy now it s alot better only bleeding some times which is heaven . I have one son aged six nearly seven but can not have anymore because all my tubes are totally blocked due to the endometriosis . Have stopped smoking two years ago and have put on two stone I was wondering if I could go on the vibrating fit massage tables to tone up please can you give me any advise x

doctor1 MD

Hi Just a question. Recently Im getting a vibrating feeling in my left thigh muscle . It comes on for about 3 seconds and then comes back again 15 seconds later. Its like my phone is in my pocket vibrating but it isn t. I do carry my phone in that side pocket but not all the time. Im male 39 about 11.12 in weight , Non smoker but probably drink to my full units a week Mark

doctor1 MD

Hi, I m getting a vibration in the right of my chest. My wife put her hand in the area and could apparently feel a light vibration. Any idea what it might be? I am still very overweight, but have lost 60 pounds in the last year and am doing 2 hour workouts at the Gym, 4 times a week. Height 5 8 , weight 250lbs, Blood Pressure, Cholestrol is all fine.

Recent questions on  Weight loss

doctor1 MD

Hello, I am 40, male, non-smoker, 6ft tall and weighing 194lbs. I ve been losing weight for the past 5 months. In March I went to my cardiologist to have my heart checked. Since then I am on Lisinopril 20mg to control my bloodpressure. All the tests were fine. At the time of my doctors visit I was weighing 230lbs. So I dropped around 36 pounds in 5 months. Is that normal? Also, it doesn t stop. I keep losing weight. I changed my diet a little bit, but nothing radical though. Less soft drinks and deep fried food, other than that I have decent lunch and dinner. I don t have any pain or loss of appetite. My bowel movement is normal and stool color is light-brown to brown. Could Lisinopril be the cause of my weight loss? Also, I have anxiety and get very nervous with the slidest pain. Could anxiety also be a cause? Your thoughts and comments are more than welcome. Many thanks Michael

doctor1 MD

I am 74 y/o male who's been losing weight over the past 3 months. Total weight loss has been 3 kilos for 3 months. I have been constipated and my bowel movements have been irregular but my appetite has never changed and I still eat pretty well. I don't have any abdominal complaints. What could be causing this? I also eat fiber-rich foods but to no avail, I'm still constipated.

doctor1 MD

had hip replacement 3 years ago and got bacterial infection and after 6 weeks being hospitalised and course of anti biotics was cured and discharged with a weight loss of 10 per cent.Since then I have not regained the weight loss,and over the last few months have lost a further 10 percent in weight......I am now 13 stone and 6 feet 1 inch height and 76 years of age,I have reasonable energy levels and feel o.k. but worry about this continual weight loss.I have a reasonable appetite and eat regular meals.

doctor1 MD

hi im a mother 40 years old did the gastric band since 9 years i took the perfect results but since 2 years now this band stop working for a reason my dr told me sometimes it happened when its old so i gain 8 kilos in 2 years my question is is it dangerous if i remove it and put new 1. is it better to remove and do the 1 that u fold the stomach coz lot of doctors advice me to do that 1 if i decide ti remove it the band pls advice me is it safe to remove the band usually pls i dont to keep it and no benefirt from it

doctor1 MD

I am a 39 year male and I am urinating every 30 minutes to 1 hour. I don't have any pain or discoloration. Just concerned at how often im going I'd like to know what this could be if anything dangerous or to be concerned of.

doctor1 MD

Can I reverse a possible chance that I have Typ 2 diebetties ?

doctor1 MD

How much ghee is good in a day if I have normal health reports